MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION

3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Model Number 24355
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported that the 3m¿ ranger¿ blood/fluid warming high flow set experienced a leak at the luer connection during use.The connections were reportedly properly tightened during setup.However, one of the screw caps loosened during administration of the third blood bag, resulting in fluid leakage.No injuries or medical interventions were required due to the alleged malfunction.
 
Additional Manufacturer Narrative
The device has not been returned to solventum for analysis.Solventum is unable to determine root cause without the sample.Based on the problem description, a likely cause is a leur connection leak.Luer connection leaks can be caused by over-tightening, failure to tighten luer connections, crossthreading of luer connection, and over pressurization of the ranger system.A review of the batch record showed this lot met all specification for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET
Common Device Name
WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NPA DE MEXICO S. DE R.L. DE C.V.
sor juana ines de la cruz #201
50 interior 5, cd. industrial
tijuana,baja california 22444
MX   22444
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key23465526
Report Number2110898-2025-00065
Device Sequence Number13041183
Product Code BSB
UDI-Device Identifier10707387792685
UDI-Public0110707387792685112310091726100910HX9567
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24355
Device Catalogue Number24355
Device Lot NumberHX9567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown